# SDR CA190521027

- Difficulty date: May 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: GL51123015
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) A FEW WEEKS AGO, THE FLIGHT CREW NOTICED APU BATT TEMP WAS HIGHER THAN AVIONICS BATTERY AND CLIMBING. CREW SAID THEY SAW TEMP AROUND 50 CELSIUS BEFORE SHUTTING DOWN AIRCRAFT. THEY CYCLED APU BATTERY CONNECTOR AND POWERED BACK ON WITH ALL INDICATIONS NORMAL. CUSTOMER CALLED TO REPORT THE APU BATTERY CASE APPEARED TO CONTAIN A SMALL EXPLOSION OR PRESSURIZATION INCREASE (TC# 20190521027)
